# SDR ASOA20160427026

- Difficulty date: April 27, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 30,962 hours, 18,894 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK.  BAGGAGE DOOR CUTOUT LOWER BEAM HAS CORROSION FRAME 65-68.  R & R CARGO DOOR LOWER CUTOUT IAW SRM 51-40-02.  ACFT WAS APPROVED FOR RETURN TO SEDRVICE.
